# SDR FDEA201012224737

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 19,094 hours, 10,289 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327541120300
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TPE  CLOSED  RT  MAIN DECK COMP'T FLOORBEAM FITTED WITH ADAPTER  WAS CRACK AT FR64 AND -Y 1456 POSITION.  REPLACED WITH NEW ADAPTER AND CHECK CONDITION NORMAL.REF AB6F SRM 51-40-21.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
